# SDR RAIA201201160001

- Difficulty date: January 16, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 27,866 hours, 26,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR WON'T OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED AND RE-ALIGNED LOCK BOX ACTUATOR SHAFT.  DOOR OPS CHECKED GOOD.
